# SDR ABXR200908240019

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 65167084
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CK ROUTINE VISUAL INSP, THE RT WING VENT LINE WAS FOUND CHAFED UNDER PANEL 7608. THE DAMAGE WAS CUT OUT, THE REWORKED AREA TREATED WITH ALODINE AND A DOUBLER FABRICATED FROM 5052-0 0.040" AND COLD BONDED WITH BMS5-26 TYPE II.  PRESSURE TEST PERFORMED.  ITEM RETURNED TO SERVICE.
